# SDR CALA2017082702902

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 66,573 hours, 15,103 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507040G04
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAV HAS SMOKE ODOR SEVERAL PAX SAID THEY SMELLED IT ALSO.  CLEANED AFT LEFT LAV WATER HEATER AND SURROUNDING AREA AND TURNED UNIT TO A LOWER SETTING. OBSERVED FOR SEVERAL HOURS. OPS TEST NORMAL.
